Skip to content
15.4 °Cforecast >
Clear

Drug related overdoses on the rise

This results in users unknowingly overdosing on fentanyl
0
fentanyl (2)
Fentanyl pills

OPP is warning that using illicit drugs could result in a deadly outcome in the wake of an increase in suspected drug-related overdose deaths in the last month.

On February 27, 2018, the health unit issued a warning to the public after hospitals in Barrie and Bracebridge experienced an increasing number of suspected drug-related overdoses. The culprit is believed to be bootleg fentanyl, a powerful and dangerous opioid that is being mixed into many illegal street drugs. 

This results in users unknowingly overdosing on fentanyl.

If you choose to use illicit opioids or other illegal drugs, know your source, understand the risks, know the signs of overdose and get help for yourself or a friend if needed. Don't do drugs alone.




Comments